# SDR GTIA2017062001997

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 15,659 hours, 7,172 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LIGHT DIRTY SOCK ODOR IN COCKPIT, CLIMBING OUT OF 10,000 FT.   ODOR WENT AWAY OUT OF 18,000 FT.  F/A REPORTED NO ODOR.  ODOR AGAIN DURING DECENT STARTING AT 13,000 FT.  TROUBLESHOT IAW TSM 05-50-00-810-831-A.  FOUND THE NR 1 ENGINE DEOILER SEAL LEAKING.  R & R DEOILER SEAL IAW AMM 72-60-31.  PERFORMED ENGINE RUNS, NO ODOR DETECTED AND NO LEAKS NOTED.
